MAUDE Adverse Event Report: MEDTRONIC, INC. RESOLUTE ONYX; CORONARY DRUG-ELUTING STENT

MEDTRONIC, INC. RESOLUTE ONYX; CORONARY DRUG-ELUTING STENT
Model Number RONYX35018UX
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient's status post percutaneous coronary intervention (pci) of saphenous vein grafts (svg) to patent ductus arteriosus (pda).Complicated by undelpoyed stent stuck in the soft tissue in the groin, needed manual pressure.Cross over angio did not show any complications.Hematoma after sitting up and eating now under control, pressure applied for 30 min.Fem stop applied with no pressure, distal pulses well felt.

Brand Name
RESOLUTE ONYX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic parkway
minneapolis MN 55432
MDR Report Key10378475
Report Number10378475
Device Sequence Number11236935
Product Code NIQ
UDI-Device Identifier00643169557086
UDI-Public(01)00643169557086
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2020
Report Date (Section F) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberRONYX35018UX
Device Catalogue Number(240)RONYX35018UX
Device Lot Number(10)0010251213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight40
Date Report Sent to FDA07/22/2020